# SDR USAA2012110100020

- Difficulty date: October 31, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 11,490 hours, 3,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: F100031000
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER 8C MISSING.  REMOVED & REPLACED EXIT LIGHT ASSEMBLY AT SEAT 8C.
